# SDR GTIA010392

- Difficulty date: May 19, 2001
- Submitted: June 13, 2001
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING OUT AT FIRST OVERWING EXIT.  RELAMPED EMERGENCY FLOOR TRACK LIGHTING IAW MD-80 MM 33-53-00.  OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.  (M)
